MAUDE Adverse Event Report: DJO, LLC CHATTANOOGO; INTELECT LEGEND XT COMBOUS STD

DJO, LLC CHATTANOOGO; INTELECT LEGEND XT COMBOUS STD
Model Number 2760
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Lead(s), Burn(s) From (3161)
Date of Event 06/14/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Device not returned.
 
Event or Problem Description
Per 21cfr part 803, an mdr reportable event.Complaint received that alleges i was being treated at a physical therapy office and had two electrodes put on my left hip area for trochanteric bursitis.After the stimulator machine was on for about one minute, i started getting very excruciating soreness in the treated area.Since it was on for only ten minutes, i did not make a connection with the severe burn that resulted.When my therapist came back in the room, the electrodes were removed and when the therapist went to massage the area, the therapist asked if i knew i had some type of pressure sore and did i have any itching, soreness or awareness of the "lesion" that was noticed.I went to my primary care doctor who referred me to a dermatologist.Today, (b)(6) 2016, the dermatologist said it had not healed at all and did a biopsy.I also had my physical med rehab doctor check it out and as soon as he saw the "lesion/burn/sore", he said i was burned by the electrode.To date, even though i was told it is not infected, i was given an antibiotic ointment to put on once a day.That did not work much at all, just a slight decrease in size of wound.At this point i do not know what to do or which doctor's advice i should listen to.I will most likely get the biopsy results in one week, and i will take it from there.My hip is extremely sore, looks disgusting, and until it is healed, if ever, i cannot have any physical therapy for the original trochanteric bursitis.I do not believe the physical therapist made a report but possibly wrote something in my chart.I am afraid of the wound becoming infected and feel this should be reported in case the equipment malfunctioned or the electrodes were not properly connected." device not returned to manufacturer for evaluation.

Brand Name
CHATTANOOGO
Common Device Name
INTELECT LEGEND XT COMBOUS STD
Manufacturer (Section D)
DJO, LLC
1430 decision street
vista CA 92081 9663
MDR Report Key5875609
Report Number9616086-2016-00019
Device Sequence Number10830490
Product Code IMG
UDI-Device Identifier00888912292740
UDI-Public00888912292740
Combination Product (Y/N)N
PMA/510(K) Number
K031077
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Patient
Type of Report Initial
Report Date (Section B) 08/15/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number2760
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/05/2016
Initial Report FDA Received Date08/15/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;